Alert archive / New York / Snow Advisories in 2006

Snow Advisory 1, NWS Buffalo, NY

March 1, 20068 counties in New York

NWS Buffalo, NY issued this snow advisory at Mar 1, 2006, 2:55 PM EST for 8 counties in New York. It took effect at Mar 2, 2006, 6:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2006, 2:55 PM EST (19:55 UTC)
In effect from
Mar 2, 2006, 6:00 AM EST
Expired
Mar 2, 2006, 12:44 PM EST
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 52 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 011955
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EST WED MAR 1 2006

...A GENERAL SNOWFALL ON THE WAY FOR THURSDAY...

.LOW PRESSURE DEVELOPING OVER MINNESOTA THIS EVENING WILL RACE 
SOUTHEAST TO OHIO BY EARLY THURSDAY AND THEN MOVE ACROSS SOUTHERN 
PENNSYLVANIA TO THE NEW JERSEY COAST BY THURSDAY NIGHT. THIS SYSTEM 
WILL SPREAD A SWATH OF STEADY SNOW ACROSS THE REGION BEGINNING 
THURSDAY MORNING AND TAPERING OFF BY EARLY EVENING. SEVERAL INCHES 
ARE LIKELY ACROSS THE ADVISORY AREA.

NYZ012>014-019>021-085-020400-
/O.NEW.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
255 PM EST WED MAR 1 2006

...SNOW ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY. 

LOW PRESSURE DEVELOPING OVER MINNESOTA THIS EVENING WILL RACE 
SOUTHEAST TO OHIO BY EARLY THURSDAY AND THEN MOVE ACROSS SOUTHERN 
PENNSYLVANIA TO THE NEW JERSEY COAST BY THURSDAY NIGHT. SNOW 
ASSOCIATED WITH THIS SYSTEM WILL SPREAD INTO OUR REGION THURSDAY 
MORNING AND CONTINUE THROUGH THE DAY...ACCUMULATING 3 TO 6 
INCHES ACROSS MOST OF THE AREA BEFORE THE SNOW TAPERS OFF EARLY 
THURSDAY EVENING. 

THE SNOW WILL RESULT IN SLIPPERY WINTER DRIVING CONDITIONS ON 
UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS 
SUCH AS ROUTES 390...86 AND 219.

A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE
SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED, BUT UNPLOWED
ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME
TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
SFM
4 follow-up statements
000 
WWUS41 KBUF 020235
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
935 PM EST WED MAR 1 2006

...A GENERAL SNOWFALL ON THE WAY FOR THURSDAY...

.LOW PRESSURE DEVELOPING OVER THE MIDWEST WILL MOVE ACROSS OHIO
AND PENNSYLVANIA THURSDAY. THIS SYSTEM WILL SPREAD STEADY SNOW
ACROSS THE REGION BEGINNING THURSDAY MORNING AND TAPERING OFF BY
EARLY EVENING. SEVERAL INCHES ARE LIKELY ACROSS THE ADVISORY AREA.

NYZ012>014-019>021-085-021045-
/O.CON.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
935 PM EST WED MAR 1 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY.

LOW PRESSURE DEVELOPING OVER THE MIDWEST WILL MOVE ACROSS OHIO
AND PENNSYLVANIA THURSDAY. THIS SYSTEM WILL SPREAD STEADY SNOW
ACROSS THE REGION BEGINNING THURSDAY MORNING AND TAPERING OFF BY
EARLY EVENING. SNOW ASSOCIATED WITH THIS SYSTEM WILL SPREAD INTO
OUR REGION THURSDAY MORNING AND CONTINUE THROUGH THE DAY...
ACCUMULATING 3 TO 6 INCHES ACROSS MOST OF THE AREA BEFORE THE SNOW
TAPERS OFF EARLY THURSDAY EVENING.

THE SNOW WILL RESULT IN SLIPPERY WINTER DRIVING CONDITIONS ON
UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS
SUCH AS ROUTES 390...86 AND 219.

A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE
SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED... BUT UNPLOWED
ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA
TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

LEVAN
000 
WWUS41 KBUF 020925
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
425 AM EST THU MAR 2 2006

...A GENERAL SNOWFALL EXPECTED TODAY...

.LOW PRESSURE CENTERED OVER INDIANA EARLY THIS MORNING WILL MOVE
ACROSS OHIO AND PENNSYLVANIA TODAY AND OFF THE MID ATLANTIC COAST
BY THIS EVENING. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE
REGION BEGINNING THIS MORNING AND TAPERING OFF BY EARLY EVENING.
SEVERAL INCHES ARE EXPECTED ACROSS THE ADVISORY AREA. SOME SLEET
OR FREEZING RAIN COULD MIX IN NEAR THE PENNSYLVANIA STATE LINE.

NYZ012>014-019>021-085-021730-
/O.CON.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
425 AM EST THU MAR 2 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

SNOW WILL OVERSPREAD THE REGION THIS MORNING AND CONTINUE THROUGH
THE DAY. ACCUMULATIONS ARE EXPECTED TO BE IN THE 3 TO 6 INCH
RANGE. SOME SLEET IS POSSIBLE NEAR THE PENNSYLVANIA STATE LINE
THIS MORNING AS WELL AS A SLIGHT RISK OF FREEZING RAIN.

THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON
UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS
SUCH AS THE THREE NINETY...THE EIGHTY SIX AND THE TWO NINETEEN.

A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE
SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED... BUT UNPLOWED
ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA
TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

SAGE
000 
WWUS41 KBUF 021430
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
930 AM EST THU MAR 2 2006

...A GENERAL SNOWFALL EXPECTED TODAY...

.LOW PRESSURE CENTERED OVER INDIANA EARLY THIS MORNING WILL MOVE
ACROSS OHIO AND PENNSYLVANIA TODAY AND OFF THE MID ATLANTIC COAST
BY THIS EVENING. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE
REGION BEGINNING THIS MORNING AND TAPERING OFF BY EARLY EVENING.
SEVERAL INCHES ARE EXPECTED ACROSS THE ADVISORY AREA. SOME SLEET
OR FREEZING RAIN COULD MIX IN NEAR THE PENNSYLVANIA STATE LINE.

NYZ010-011-022230-
/O.EXA.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/
NORTHERN ERIE-GENESEE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA
930 AM EST THU MAR 2 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

SNOW WILL CONTINUE THROUGH THE DAY. ACCUMULATIONS ARE EXPECTED TO
BE IN THE 3 TO 6 INCH RANGE. THE SNOW WILL RESULT IN POOR
DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS. 

$$

NYZ012>014-019>021-085-022230-
/O.CON.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
930 AM EST THU MAR 2 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

SNOW WILL CONTINUE THROUGH THE DAY. ACCUMULATIONS ARE EXPECTED TO
BE IN THE 3 TO 6 INCH RANGE. SOME SLEET IS POSSIBLE NEAR THE
PENNSYLVANIA STATE LINE AS WELL AS A SLIGHT RISK OF FREEZING
RAIN.

THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON
UNTREATED ROADS. 

$$

APB
000 
WWUS41 KBUF 021744
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1244 PM EST THU MAR 2 2006

...ADDITIONAL SNOWFALL EXPECTED THIS AFTERNOON...

.LOW PRESSURE CENTERED OVER CENTRAL PA EARLY THIS AFTERNOON WILL MOVE
ACROSS OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS SYSTEM
WILL CONTINUE TO SPREAD STEADY SNOW ACROSS THE REGION DURING THE
AFTERNOON AND TAPER OFF BY EARLY EVENING. 

NYZ010>014-019>021-085-022300-
/O.UPG.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/
/O.NEW.KBUF.HS.W.0001.060302T1744Z-060302T2300Z/
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
1244 PM EST THU MAR 2 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL CONTINUE THROUGH THE AFTERNOON AND TAPER OFF DURING THE
EVENING HOURS. ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE IN THE 2 TO
4 INCH RANGE...BRINING THE TOTAL TO 6 TO 9 INCHES. THE SNOW WILL
RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS.

A HEAVY SNOW WARNING IS ISSUED WHEN 7 OR MORE INCHES OF
ACCUMULATION IS EXPECTED. TRAVEL WILL BE DIFFICULT OR IMPOSSIBLE
ON UNPLOWED ROADS. IF YOU MUST DRIVE, ALLOW EXTRA TIME TO REACH
YOUR DESTINATION, AND KEEP AN EMERGENCY KIT IN YOUR CAR IN CASE
YOU BECOME STRANDED.

$$


ZAFF

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this snow advisory went out at Mar 1, 10:00 AM EST, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 1, 10:00 AM EST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1000 AM EST WED MAR 1 2006

.UPDATE...

LAKE SNOWS ARE WEAKENING OVER THE WESTERN SOUTHERN TIER AND ONLY A
FEW WEAK BANDS OFF LAKE ONTARIO. WILL MAINTAIN LOW CHANCE POPS FOR
SCATTERED SNOW SHOWERS IN AREAS OF LAKE EFFECT AND PARTLY TO MOSTLY
SUNNY AREAS ELSEWHERE. NO CHANGES TO SECOND PERIOD ONWARD UNTIL 12Z
MODEL DATA FINISH STREAMING IN...TO SEE HOW FAR SOUTH OF THE REGION
THE LOW WILL TRACK. STILL LOOKS COLD ENOUGH FOR ALL OF THE REGION TO
SEE ONLY SNOW...LITTLE IF ANY ZR/IP.

HIBBERT

&&

.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

MULTIPLE BANDS OF LAKE EFFECT SNOW CONTINUING TO PERSIST EARLY
THIS MORNING AS COLD NORTHWEST FLOW REMAINS OVER THE LOWER LAKES.
OTHER THAN AN OCCASIONAL BURST OF SNOW WITHIN THESE BANDS...
LOCALIZED ACCUMULATIONS SHOULD BE LIMITED TO NO MORE THAN 2 TO 3
INCHES (MOST LIKELY DURING THE MORNING).

NEARLY ALL THE LAKE EFFECT ACTIVITY WILL END BY THIS AFTERNOON AS
WARMING ALOFT...SUBSIDENCE AND DRIER AIR ASSOCIATED WITH RIDGING
DEVELOPS. WILL LIKELY SEE DECENT AMOUNT OF SUNSHINE AS DRIER AIR
MIXING DOWN ACROSS THE AREA...BUT SHOULD BE REPLACED BY ADVANCING
WARM AIR ADVECTION CLOUDINESS LATER IN THE DAY...ESPECIALLY WEST
OF THE FINGER LAKES.

LOW PRESSURE ADVANCING FROM THE WEST TONIGHT AND THURSDAY WILL BE
A MAJOR PLAYER IN OUR UPCOMING WEATHER. SREF ENSEMBLE MEMBERS
CONTINUING TO TREND TOWARD A MORE SOUTHERN SOLUTION OF THE
SURFACE LOW...WHICH GFS HAS BEEN CONSISTENTLY SUGGESTING. GFS
SEEMED TO HAVE A BETTER HANDLE ON MORE SOUTHERN POSITIONING OF
POLAR VORTEX OVER CANADA...THE OTHER MODELS SEEM TO BE PICKING UP
ON THIS SOLUTION NOW. THIS MORE SOUTHERN TRACK OF THE SURFACE LOW
WILL RESULT IN A COLDER SOLUTION FOR WESTERN AND CENTRAL NEW YORK.
NOW EXPECT MOST OF THE PRECIPITATION TO BE IN THE FORM OF
SNOW...WITH ONLY A CHANCE FOE SOME FREEZING RAIN OR SLEET MIXING
ALONG SOUTHERN PORTIONS OF THE AREA (IF MIX DEVELOPS THERE AT
ALL).

MODEL QPF SUGGESTING A GOOD QUARTER TO AS MUCH AS THREE QUARTERS
OF AN INCH OR LIQUID WITH THE HEAVIER QPF DOWN ALONG THE SOUTHERN
TIER. POSSIBLE MIX MAY KEEP SNOWFALL AMOUNTS DOWN A LITTLE
THERE...BUT STILL FEEL POTENTIAL EXISTS FOR A 3-6 INCH
ACCUMULATION FOR AREAS SOUTH OF THE THRUWAY...AMOUNTS SHOULD BE
MUCH LESS TO THE NORTH. FOR NOW...WILL NOT PLACE ANY HEADLINES ON
FORECAST...BUT LATER SHIFTS WILL LIKELY NEED TO CONSIDER AN
ADVISORY AS EVENT BEGINS TO UNFOLD.

COLDER AIR POURS ACROSS THE LOWER LAKES AGAIN BEHIND DEPARTING
LOW THURSDAY NIGHT AND FRIDAY RESULTING IN ANOTHER ROUND OF
NORTHWEST FLOW LAKE SNOWS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...

THIS PERIOD WILL BE DOMINATED BY A COLD NORTH TO NORTHWEST FLOW AS
STRONG UPPER TROUGH REMAINS OVER QUEBEC AND HUDSON BAY AND SURFACE
HIGH PRESSURE GRADUALLY BUILDS EASTWARD FROM THE UPPER PLAINS AND
WESTERN LAKES. THE ONLY SYNOPTIC FEATURE WILL BE AN TROUGH AT THE
SURFACE AND ALOFT WHICH IS EXPECTED TO DROP SOUTH ACROSS THE REGION
FRIDAY NIGHT. THE RIDGE WILL BUILD IN FROM THE WEST ON SUNDAY WITH
SOME MODERATION OF TEMPERATURE SUNDAY AND MONDAY...OTHERWISE THERE
WILL BE A CHANCE OF SNOW SHOWERS AND LAKE SNOWS SOUTH OF THE LAKES
SATURDAY AND TUESDAY.

&&

.AVIATION...

LOOK FOR VFR CONDITIONS TO PREVAIL ACROSS THE REGION THIS AFTERNOON
AND TONIGHT. THE EARLIER SNOW SHOWERS HAVE PRETTY MUCH DISSIPATED AS
OF MID MORNING. CLOUDS WILL THICKEN LATE TONIGHT IN ADVANCE OF THE
NEXT SYSTEM BUT ANY SNOW SHOULD HOLD OFF UNTIL AFTER 12Z
THURS...EXCEPT FOR KJHW WHICH MAY SEE SOME BY 10Z...LOWERING CIGS
AND VSBYS INTO THE MVFR RANGE.

&&

.MARINE...

BRISK WEST TO NORTHWEST WINDS WILL GRADUALLY EASE LATER THIS
AFTERNOON AND TONIGHT...BECOMING VARIABLE FOR A TIME THURSDAY BEFORE
TURNING NORTHWEST AND FRESHENING UP AGAIN FROM FRIDAY ON THROUGH THE
UPCOMING WEEKEND. GALES ARE NOT EXPECTED DURING THE NEXT SEVERAL
DAYS.

&&

.CLIMO...

FEBRUARYS CLMS WILL BE AVAILABLE BY NOON. IN SUMMARY...MUCH OF THE
MONTH HAD WINTRY COLD AND FREQUENT SNOWS...BUT BECAUSE OF ITS MILD
START IT WILL BE ANOTHER MILD MONTH OVERALL WITH TEMPS 2-3 DEG ABOVE
NORMAL. SNOWFALL WAS ACTUALLY SLIGHTLY ABOVE NORMAL BUT BECAUSE OF
FREQUENCY (17 DAYS)...NO MAJOR FALLS...AND GROUND WAS BARE HALF THE
MONTH. 3 MONTH WINTER AS A WHOLE WAS QUITE MILD (DUE TO THE RECORD
WARMTH IN JANUARY) WITH BELOW NORMAL SNOWFALL. NO MAJOR FALLS (6+)
AT ALL. SEE CLMS FOR FURTHER DETAILS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SHORT TERM...TMA
LONG TERM...APB
AVIATION/MARINE/CLIMO...SFM
Hazardous weather outlook, Mar 1, 5:47 AM EST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
547 AM EST WED MAR 1 2006

NYZ001>003-010-011-021100-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-
547 AM EST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW THURSDAY WILL ACCUMULATE LESS THAN 4 INCHES.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-019>021-085-021100-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
547 AM EST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW...POSSIBLY MIXED WITH SLEET AND FREEZING RAIN THURSDAY.
SNOW AND SLEET ACCUMULATION COULD BE IN THE 3 TO 6 INCH RANGE

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-021100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-

SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
544 AM EST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-021100-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
547 AM EST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

TMA

Nearby

Snow Advisories in New York, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.